# SDR AWXA200200575

- Difficulty date: June 30, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 49,198 hours, 35,474 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 427
- Condition: False Indication
- Location: Cockpit
- Part time: 7,976 hours, 5,208 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - DIVERSION - FLT 0663 - EN ROUTE FROM PHX TO SNA WHEN FLAPS WERE LOWERED TRAILING EDGE FLAPS SPLIT AND WOULD NOT EXTEND PAST 2 UNITS OF FLAPS DOWN, DIVERTED TO LAX WITH LONGER RUNWAY. MAINTENANCE REMOVED AND REPLACED THE LT TRAILING EDGE FLAP POSITION INDICATOR IAW BMM 27-58-41, OPERATIONAL CHECK WAS GOOD.
